I had a hysterectomy over 30 years ago and I appear to have the symptoms of a yeast infection. I have a rash which itches really bad. I use bladder control products and I thought that the rash was from the wetness associated with urine. I also have the rash in the grooves of my upper legs outside of the vagina. Please help me find a product. I spoke with my pharmacist and she suggested Clotrimazole. I've started it today. Any suggestions?
12 Aug 2010
Yes, you can get a yeast infection if you have no uterus.
The yeast responsible is called Candids Albicans and lives, along with many other microrganisms, in the vagina.
The infection affects the vagina, not the uterus.
The clotrimazole your pharmacist recommended should help.
If it doesn't you could try an oral antifungal tablet such as Diflucan (fluconazole).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had the Implanon implanted July of 2011, before that I took the pill. I was fine August of 2011 and come September I got a vaginal infection. Every ...
7 answers • 29 Aug 2013
Vaginal Yeast Infection - a little while after I put my vagina yeast infection cream inside of me n?
... sat down to watch tv a whole lot came out of me is that normal or did I not put the tube up far enough or is something wrong with me ?
1 answer • 5 Mar 2014
I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...
1 answer • 4 Apr 2014
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014
Vaginal Yeast Infection - I took monistat about a hr ago and I'm still itching how long for this to?
... kick in? Is it bad to keep scratching
1 answer • 9 Aug 2014